JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 188
A Note on a Weighted Ostrowski Type Inequality For Cumulative Distribution Functions

    Authors: A. Rafiq, Neil S. Barnett,  
    Keywords: Weight function, Ostrowski type inequality, Cumulative distribution functions.  
    Date Received: 19/07/06  
    Date Accepted: 30/11/06  
    Subject Codes:

Pri 65D10, Sec 65D15.

    Editors: Sever S. Dragomir,  

In this note, a weighted Ostrowski type inequality for the cumulative distribution function and expectation of a random variable is established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login